# SDR FDEA201009283762

- Difficulty date: September 28, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 146N544013
- Condition: Corroded
- Location: Bs 1220-1300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 1220, 1260, 1280 AND 1300 FOUND WITH CORROSION. CORROSION REPAIR CARRIED OUT ON AFT CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS   AS PER E.A. F-5340-137678.  REPAIR IS   CLASSIFIED AS MAJOR PER GMM 6-2-100.
